# SDR ASAA2013102696233

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 23 hours, 12 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: Illuminated
- Location: Mach Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MACH TRIM FAIL LIGHT ILLUMINATED IN FLIGHT WITH MASTER CAUTION.  RECALLED IN FLIGHT BUT ON GROUND, FLT CONT DID NOT RECALL IN FLIGHT ALTITUDE 6,000 ; AIRSPEED 210 KTS C LEAN CONFIGURATION TAT -1C.  ACFT GROUNDED.  PERFORMED BITE OF DFCS IAW FIM 22-11-801. FOUND FAULT CODE 22-11207 MT ACT AND IFSAU ON CHAN A OF FAULT HISTORY.  NO CURRENT FAULTS. PERFORMED BITE LIBRARY TEST IAM AMM 22-11-00-740-806.  ALL BITE LIBRARY TEST PASSED.
